Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 36, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 27, 2011, 11:29 AM CDT for Maury County, Tennessee. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 11:29 AM CDT (16:29 UTC)
- Expired
- Apr 30, 2011, 7:00 AM CDT
- In force
- 68 hr
- Issued by
- NWS Nashville, TN
County Maury County, TN
The radar
The Nashville radar (KOHX), 84 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Columbia (COLT1). The gauge peaked at 37.08 ft at Apr 29, 2011, 9:00 AM CDT.
- Action stage
- 28 ft
- Minor stage
- 32 ft
- Moderate stage
- 37.5 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03599500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 27, 11:25 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 27, 11:25 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 AM CDT WED APR 27 2011 .UPDATE... MASS OF RAIN/STORMS SOUTH CONTINUES TO PUSH ACROSS THE MID-STATE... HELPING TO KEEP TEMPS LOWER AND AIRMASS FROM BECOMING TOTALLY RECHARGED. MAIN THREAT CONTINUES TO BE SOUTH/EAST FOR SEVERE STORMS. WILL ADJUST TEMPS AND SEVERE THREAT IN UPCOMING UPDATE. RIVER FLOODING THREAT CONTINUES TO BE HIGH...MAINLY AROUND NASHVILLE AND WEST. && .MESOSCALE UPDATE... SIGNIFICANT WX EVENT CONTINUES TO UNFOLD. SFC LOW CURRENTLY ACROSS AR WILL RACE TO NEAR PAH ARND 00Z. AIRMASS RECOVERING BUT IS SLOW WITH LINGERING CLOUDS AND RETURNING PCPN. RECOVERY SHOULD CONTINUE AS AFTERNOON SOUNDINGS SHOWING THERMODYNAMIC PARAMETERS VERY HIGH END. COULD SEE SUPERCELLS LATER NORTH AS FRONTAL BOUNDARY ENTERS THE CWA AROUND 00Z. ONGOING DEVELOPMENT ON THE SOUTHERN BORDER ALSO CAPABLE OF ISOLATED TORNADOES WHERE SRHELICITY 700+. && .PREV DISCUSSION... /ISSUED 352 AM CDT WED APR 27 2011/ ..LONG-TRACKED STRONG TO VIOLENT TORNADOES POSSIBLE IN MIDDLE TENNESSEE TODAY... ..HEAVY RAINFALL IS EXPECTED TO CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH FLOOD STAGE... SHORT TERM...TRAINING OF HEAVY THUNDERSTORM RAINS ACROSS WESTERN MIDDLE TENNESSEE CONTINUES TO INCREASE FLOOD POTENTIAL. THESE HEAVY RAINS ARE FALLING ON GROUNDS THAT HAVE ALREADY BEEN SOAKED BY REPEATED HEAVY RAIN EPISODES SINCE SUNDAY. FLASH FLOOD WARNINGS ARE ALREADY IN EFFECT FOR A LARGE PART OF WESTERN MIDDLE TENNESSEE AND ADDITIONAL FLASH FLOOD WARNINGS AND RIVER FLOOD WARNINGS WILL LIKELY BE NEEDED AS THE DAY PROGRESSES. THIS IS A PARTICULARLY DANGEROUS SITUATION FOR HEAVY RAINFALL ACROSS WESTERN MIDDLE TENNESSEE TODAY...INCLUDING THE NASHVILLE METRO AREA. RAPID RISES WILL LIKLEY OCCUR TODAY ALONG SOME AREA CREEKS AND STREAMS AND THOSE LIVING NEARBY SHOULD CLOSELY MONITOR WATER LEVELS AND LISTEN FOR ANY ADDITIONAL FLASH FLOOD OR FLOOD WARNINGS THAT MIGHT BE ISSUED (SEE HYDROLOGY SECTION BELOW). EXPECT THUNDERSTORMS WITH HEAVY RAIN TO CONTINUE THROUGH MUCH OF THE EARLY MORNING HOURS, AND PROGRESS SLOWLY EASTWARD. HOWEVER, THINGS WILL START TO RAPIDLY EVOLVE INTO A WIDESPRAD SEVERE WEATHER EVENT BY LATE MORNING AND EARLYAFTERNOON, AS A STRENGTHENING LOW PRESSURE AREA LIFTS NORTHEASTWARD FROM ARKANSAS ACROSS THE OHIO RIVER VALLEY. A WARM FRONT IS FORECAST TO LIFT NORTHEASTWARD ACROSS WESTERN PARTS OF OUR AREA BY EARLY AFTERNOON, ALLOWING SKIES TO BECOME PARTLY SUNNY. THIS WILL LEAD TO RAPID DESTABILIZATION OF THE AIR MASS AND RAPID SEVERE THUNDERSTORM GENERATION. EXPECT ROTATING SUPER CELLS TO DEVELOP IN THE WARM SECTOR, WITH LONG- TRACK DANGEROUS TORANDOES POSSIBLE, ESPECIALLY OVER SOUTHERN PARTS OF THE MID STATE, WHERE SPC HAS PLACED A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY. RIGHT NOW, IT LOOKS LIKE THE PEAK OF THE SEVERE WEATHER EVENT WILL OCCUR AROUND MID-AFTERNOON. A MODERATE RISK FOR SEVERE STORMS COVERS THE MAJORITY OF NORTHERN MIDDLE TENNESSEE TODAY. SO, ALL PARTS OF THE MID STATE ARE AT RISK FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK TODAY. AFTER THE FRONT PASSES THIS EVENING, EXPECT SOME DRIER AND COOLER AIR TO PUSH IN FROM THE WEST. A WEAK UPPER LEVEL SHORTWAVE ZIPS THROUGH LATE THURSDAY AND EARLY THURSDAY NIGHT LEADING TO A SLIGHT CHANCE FOR SHOWERS IN EXTREME NORTHERN SECTIONS. THERE WILL BE AT LEAST A SMALL CHANCE FOR THUNDERSTORMS OVER NORTHWEST MIDDLE TENNESSEE ON SUNDAY, BUT INCREASINGLY GREATER CHANCES FOR RAIN AREA-WIDE SUNDAY NIGHT AND MONDAY. LONG TERM...AFTER A COLD FRONT PASSES MONDAY NIGHT, EXPECT ANOTHER DRYING TREND FOR TUESDAY. HYDROLOGY... CURRENT RADAR SHOWS MODERATE TO HEAVY RAINFALL OVER MANY AREAS WEST OF I 65. THE HEAVIEST BAND HAS BEEN MOVING RATHER SLOWLY EASTWARD...AND THIS HAS CAUSED SOME HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES SINCE LAST EVENING. MUCH OF THE NW HAS ALREADY BEEN UNDER A FLASH FLOOD WARNING...AND MORE WARNINGS WILL LIKELY BE ISSUED. WE CONTINUE TO EXPECT THE NW TO BE HARDEST HIT WITH EVENT TOTALS EXCEEDING 5 INCHES...WITH LOCALLY GREATER AMOUNTS. THIS MASS OF RAINFALL WILL GRADUALLY WORK EAST NORTHEAST THROUGH THE MORNING...AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE NEEDED. THERE WILL LIKELY BE A BREAK IN THE RAIN FOR MANY AREAS AROUND MIDDAY...THEN HEAVY THUNDERSTORMS WILL RAMP UP THE FLASH FLOOD RISK AGAIN IN THE AFTERNOON AND EVENING WITH ANOTHER 1 TO 3 INCHES OF RAIN. FALLEN RAIN AND EXPECTED RAINFALL BRING PORT ROYAL ON THE RED RIVER TO MAJOR FLOOD STAGE EARLY THURSDAY MORNING. IT IS EXPECTED TO REACH FLOOD STAGE THIS MORNING...SO WE AHEAD WITH A FLOOD WARNING FOR THAT SITE. GENERALLY MINOR FLOODING IS IN THE FORECAST ON PORTIONS OF THE CUMBERLAND RIVER BELOW CHEATHAM DAM...THE HARPETH RIVER BELOW BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. A FLOOD WATCH REMAINS IN EFFECT FOR THESE SITES...AND ANY NEEDED UPGRADES TO WARNINGS WILL BE ISSUED TODAY...WITH MOST EXPECTED TO REACH FLOOD STAGE AFTER MIDNIGHT. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE NORTHWEST MID TN...BUT WIDESPREAD EVENT TOTALS OF 3 TO 6 INCHES ARE TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE...AND UPGRADES TO FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE LIKELY FOR PARTS OF THE AREA THROUGH THE DAY. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 07
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 447 AM CDT WED APR 27 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-281000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 447 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS OVER MOST OF THE REMAINDER OF THE MID STATE. LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH...OR APPROACH...FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 27, 10:17 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1017 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM TSTM WND DMG MOUNT JULIET 36.21N 86.52W
04/27/2011 WILSON TN EMERGENCY MNGR
SEVERAL HOMES WITH WINDOWS BLOWN OUT IN OAK HILL
SUBDIVISION, ONE HOME OFF FOUNDATION, DAMAGE ALSO TO
POLICE DEPARTMENT
&&
ROSESpecial weather statement, Apr 27, 10:27 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1027 AM CDT WED APR 27 2011 TNZ058-060-061-093>095-271600- GILES-LAWRENCE-LEWIS-MARSHALL-MAURY-WAYNE- 1027 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...LEWIS... MARSHALL...MAURY AND WAYNE COUNTIES... AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF MOUNT PLEASANT TO 11 MILES SOUTHEAST OF COLLINWOOD...OR ALONG A LINE EXTENDING FROM 13 MILES NORTH OF LAWRENCEBURG TO 21 MILES SOUTH OF WAYNESBORO...MOVING NORTHEAST AT 65 MPH. HALF INCH SIZE HAIL, TORRENTIAL RAINFALL, AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. ROSE
Local storm report, Apr 27, 10:51 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TORNADO 6 S LAWRENCEBURG 35.16N 87.34W
04/27/2011 LAWRENCE TN TRAINED SPOTTER
TORNADO WITH DEBRIS WITNESSED BY MULTIPLE SPOTTERS IN
LEOMA
&&
ROSELocal storm report, Apr 27, 11:00 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM TSTM WND DMG 2 NW ALEXANDRIA 36.10N 86.06W
04/27/2011 WILSON TN TRAINED SPOTTER
BETWEEN ALEXANDRIA AND WATERTOWN NUMEROUS TREES DOWN,
SEVERAL STREETS BLOCKED INCLUDING HWY 53 AND ST. ROUTE
26. ALSO SEVERAL POWER POLES DOWN.
&&
ROSELocal storm report, Apr 27, 11:14 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM FLASH FLOOD 3 N LAWRENCEBURG 35.29N 87.34W
04/27/2011 LAWRENCE TN AMATEUR RADIO
NORTHBOUND HIGHWAY 43 BLOCKED BY WATER NORTH OF
LAWRENCEBURG.
&&Local storm report, Apr 27, 11:22 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 2 SE WATERTOWN 36.08N 86.11W
04/27/2011 WILSON TN TRAINED SPOTTER
HIGHWAY 267 ROOFS DAMAGED, TREES DOWN,AND A BARN
DESTROYED.
&&
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:31 PM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 59 min |
| Apr 26, 9:47 PM CDT | River Flood Advisory | OHX | Lawrence | 9 hr |
| Apr 26, 9:55 PM CDT | Tornado Warning | OHX | Hickman, Perry | 50 min |
| Apr 26, 10:16 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 59 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more | 33 min |
| Apr 26, 10:38 PM CDT | Tornado Warning | OHX | Hickman, Perry | 37 min |
| Apr 26, 10:48 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Houston, Humphreys | 27 min |
| Apr 26, 11:04 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 41 min |
| Apr 26, 11:09 PM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 46 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 42 min |
| Apr 26, 11:22 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 23 min |
| Apr 26, 11:31 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 29 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Humphreys | 27 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 55 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 16 min |
| Apr 27, 12:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 20 hr |
| Apr 27, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 32 min |
| Apr 27, 1:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 15 min |
| Apr 27, 2:18 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 4 hr |
| Apr 27, 2:27 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 57 hr |
| Apr 27, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Apr 27, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 34 min |
| Apr 27, 4:52 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 3 hr |
| Apr 27, 5:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 16 hr |
| Apr 27, 5:06 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 16 hr |
| Apr 27, 5:10 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 35 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 29 min |
| Apr 27, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 22 min |
| Apr 27, 5:28 AM CDT | River Flood Warning | OHX | Davidson | 12 hr |
| Apr 27, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 25 min |
| Apr 27, 5:38 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Cheatham | 27 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Davidson, Williamson | 15 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Williamson | 15 hr |
| Apr 27, 6:00 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 30 min |
| Apr 27, 6:06 AM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 24 min |
| Apr 27, 6:18 AM CDT | Tornado Warning | OHX | Jackson, Smith, Wilson | 27 min |
| Apr 27, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 18 min |
| Apr 27, 6:31 AM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 29 min |
| Apr 27, 6:35 AM CDT | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith | 44 min |
| Apr 27, 6:38 AM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Apr 27, 6:42 AM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Apr 27, 6:53 AM CDT | Tornado Warning | OHX | Cumberland, Grundy, Van Buren, Warren, White | 52 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 31 min |
| Apr 27, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 23 min |
| Apr 27, 7:26 AM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 29 min |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 36 min |
| Apr 27, 9:17 AM CDT | River Flood Warning | OHX | Bedford | 30 hr |
| Apr 27, 10:41 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 31 min |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Lawrence | 25 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 34 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Humphreys | 5 days |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 56 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 3 days |
| Apr 27, 11:37 AM CDT | Tornado Warning | OHX | Bedford, Marshall | 23 min |
| Apr 27, 11:51 AM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 24 min |
| Apr 27, 12:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 9 hr |
| Apr 27, 12:03 PM CDT | River Flood Warning | OHX | Montgomery | 50 hr |
| Apr 27, 12:06 PM CDT | River Flood Advisory | OHX | Davidson | 43 hr |
| Apr 27, 12:08 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall | 6 hr |
| Apr 27, 12:23 PM CDT | Areal Flood Warning | OHX | Cheatham, Dickson | 24 hr |
| Apr 27, 12:29 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 46 min |
| Apr 27, 12:30 PM CDT | Areal Flood Warning | OHX | Stewart | 24 hr |
| Apr 27, 12:37 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 38 min |
| Apr 27, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 8 min |
| Apr 27, 1:22 PM CDT | Tornado Warning | OHX | Grundy | 23 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 27 min |
| Apr 27, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Marshall, Rutherford | 31 min |
| Apr 27, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 30 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 30 min |
| Apr 27, 3:08 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 22 min |
| Apr 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 32 min |
| Apr 27, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 50 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | OHX | Wayne | 35 min |
Nearby
River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.